Integrability of and differential–algebraic structures for spatially 1D hydrodynamical systems of Riemann type
Denis Blackmore,
Yarema A. Prykarpatsky,
Nikolai N. Bogolubov and
Anatolij K. Prykarpatski
Chaos, Solitons & Fractals, 2014, vol. 59, issue C, 59-81
Abstract:
A differential–algebraic approach to studying the Lax integrability of a generalized Riemann type hydrodynamic hierarchy is revisited and a new Lax representation is constructed. The related bi-Hamiltonian integrability and compatible Poissonian structures of this hierarchy are also investigated using gradient-holonomic and geometric methods.
Date: 2014
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0960077913002154
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:chsofr:v:59:y:2014:i:c:p:59-81
DOI: 10.1016/j.chaos.2013.11.012
Access Statistics for this article
Chaos, Solitons & Fractals is currently edited by Stefano Boccaletti and Stelios Bekiros
More articles in Chaos, Solitons & Fractals from Elsevier
Bibliographic data for series maintained by Thayer, Thomas R. ().